# SDR DXTA2012040204939

- Difficulty date: March 30, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,585 hours, 7,050 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Uplock Switch
- Part number: S31771
- Condition: Failed
- Location: Mlg
- Part time: 11,585 hours, 7,050 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR "BUMP IN THE NIGHT" TWICE ON CLIMB AT 29900'/300KIAS AND 34600'/300KIAS AND ONCE ON THE DESCENT AT 17900' AND 280KIAS.   FOUND NOSE GEAR SWITCH MISSING REQUIRED PIN CONNECTORS.  R & R THE NOSE GEAR UPLOCK SWITCH WITH NEW IAW THE MM CH 30-30-05 (REV35). OPS CHECKED GOOD.
